# SDR HXS2004F00003

- Difficulty date: August 1, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N1088N
- Make and model: Hughes 369D
- Aircraft serial: 300679D
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Condition: Making Metal
- Part time: 10,124 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE CHIP LIGHT.  MECHANIC FOUND ENGINE MAGNETIC CHIP DETECTOR HAD METAL PARTICLES WHICH EXCEDED ALLOWABLE LIMIT IN SIZE.  MECHANIC REMOVED ENGINE AND INSTALLED LIKE PN ENGINE, SN CAE834274.  (AL05200402908)
